# SDR IPXA2020111762497

- Difficulty date: November 4, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap, Doug
- Component part number: NRC6055507
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C LT WING INBOARD FLAP UPPER SKIN HAS 2 EA LARGE DENTS 45" FROM TRAILING EDGE AND 77' FROM INBOARD END.  REPAIRED DENTED LT WING INBOARD FLAP UPPER SKIN AT STA XIFH 203 AND XIFH 39, IAW MD-11 SRM 57-00-01, REPAIR 1, FIGURE 201. (MAJOR)
